22 Aug 2011
as long as you take the medications as directed I don't think you will have any problems, if you have any further concerns as Rajive said you can give your doctors office a call and even have a talk with your pharmacist, Rajive is right medication affects people in different ways. I wish you the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a red tylenol here that has tylenol and eztab printed on it but the pill identifier dosent have it its it regular tylenol?
3 answers • 26 Sep 2010
Iv'e been taking adderal for years and I just broke my hand nd the docter gave me perscription for tylenol 3. I was wondering if I can take the ...
1 answer • 21 Apr 2011
I took these medications on an empty stomach (just with water) and it was a few minutes after that this extreme dizzy spell happened and i also was ...
2 answers • 27 Sep 2014
Since I've been taking Amoxicillin, my symptoms from the required Valtrex dosage have returned. Seems like the Valtrex has no effect. Is the ...
1 answer • 27 Nov 2014